# SDR ASAA2023110446444

- Difficulty date: November 4, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 146A750139
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT HAS CORROSION AT T-SPLICE FS 767 RBL 13.84. GROUNDED - YES. REMOVED CORROSION DETERMIND TO BE OUT OF LIMITS IAW BOEING 737-900 SRM 53-00-53-1A-2 REPAIRED AREA IAW ALASKA 900ER-53EA-26249.W= .750 O= .071 R= .045 L= 4.5" D= .026.
